# SDR AALA200802725

- Difficulty date: October 11, 2008
- Submitted: November 25, 2008
- Operation: Air carrier
- Aircraft: N41063
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 506
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHT AT LEFT SEAT ROWS 29C TO 37C INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY LIGHTS AT LEFT SEAT ROWS 29C TO 37C.  SYSTEM GROUND CHECKED NORMAL OPERATION.
